# SDR ASAA2015093013493

- Difficulty date: September 30, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6552878125
- Part serial: NSI
- Condition: Corroded
- Location: Bs 908-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 MOPSILL HAS AREAS OF CORROSION ON UPPER SURFACE.  ACFT GROUNDED.  R & R MOPSILL IAW SRM 51-40-02-0G-0 AND DWG NR 65-52878, W 5", O .071", R .060, L 1", D .011".
